# SDR VNAA20251015050

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 200
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RH DRAG ANGLE IS CRACKED (PREVIOUSLY REPAIRED AREA) CORRECTIVE ACTION: REPAIRED RH DRAG ANGLE IAW MHIRJ REO 670-55-31-188 REV -- DATED: 2025-03-04 AND BOMBARDIER REO 670-55-31-018 REV -A DATED: 2016-11-10.
